# SDR 95ZZZX4206

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30119
- Make and model: Piper PA-28-161
- Aircraft serial: 287916078
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6269504
- Condition: Cracked
- Location: Spar Carry-Thru
- Part time: 3,768 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-SALE INSPECTION WHILE INSPECTING THE FUSELAGE REAR SPAR ATTACH FITTINGS FOR CORROSION, DISCOVERED THE LT PORTION OF FRAME CHANNEL INBOARD AND BELOW WING REAR ATTACH FITTING, WAS BUCKLED AND CRACKED WHICH APPEARS TO HAVE BEEN THE RESULT OF A COMPRESSION LOAD.  REVIEW OF AIRCRAFT RECORDS INDICATED A PREVIOUS REPAIR TO THE LT WING TIP AND OUTBOARD LEADING EDGE.  PRESENT DAMAGE COULD HAVE BEEN EXISTING HIDDEN DAMAGE AT THAT TIME.
